# SDR DALA2019032601960

- Difficulty date: February 22, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 73,680 hours, 14,540 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT STAG, CORROSION WAS NOTED ON THE CENTER WING TANK UPPER SKIN, STA 871, LBL 86. C/W ERA 57453-14. (LP 0955771)
